# SDR ASAA2022071739110

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,101 hours, 10,131 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2205C
- Condition: Faulty
- Location: #2 Engine
- Part time: 61,984 hours, 20,833 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AMBER TAI DISPLAYED ON EIS. CYCLED ON AND OFF DURING FLIGHT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE NOSE COWL ANTI ICE VALVE REF B737-900 AMM 30-21-11-000-801, 30-21-11-400-801.
